# SDR YENA2022080500750

- Difficulty date: August 1, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 5,651 hours, 1,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30665515
- Part serial: M23416
- Condition: Failed
- Location: 7503mm
- Part time: 5,651 hours, 1,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1056, PLS-JFK. 'AFT RIGHT DOOR SLIDE FAILED EMER LIGHT TEST; REMOVED AND REPLACED PF AFT RIGHT DOOR SLIDE PER AMM 25-62-44. OPS CHECK OK. A/C OK FOR CONTINUE SERVICE.'
